# SDR EIA2004077

- Difficulty date: September 11, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- Aircraft time: 111,856 hours, 24,125 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING GEAR WELL HAS SURFACE CORROSION AROUND FASTENER HOLES AT BS 1336-1338 AND OVERWING LONGERON.  REPAIRED RT OVERWING LONGERON BS 1326-1345 PER ECRA 480-53-170-2.
